MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2022/4267930

Медицинская библиотека · Case reports in dermatological medicine · 2022

A Rare Cutaneous Manifestation: Leukocytoclastic Vasculitis after Pfizer-BioNTech COVID-19 Vaccination.

Serrano Gomez Yaritza, Grella Brittney, Wang Hongbei

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

There is growing evidence that vaccines against SARS-CoV-2 can cause various skin reactions, many of which have autoimmune origins. These specific vaccine-induced autoimmune conditions with cutaneous manifestations include lupus erythematosus, bullous pemphigoid, vitiligo, alopecia areata, and leukocytoclastic vasculitis (LCV). In particular, LCV, which is also called hypersensitivity vasculitis, is an inflammation of small blood vessels. We present a case of an 81-year-old male evaluated in the emergency department for a bilateral purpuric non-blanching rash that appeared ten days after receiving the Pfizer-BioNTech booster vaccine against SARS-CoV-2. Results of a skin biopsy indicated LCV, and the rash completely resolved three weeks after clinical presentation.

Для цитирования: Serrano Gomez Yaritza, Grella Brittney, Wang Hongbei. A Rare Cutaneous Manifestation: Leukocytoclastic Vasculitis after Pfizer-BioNTech COVID-19 Vaccination.. Case reports in dermatological medicine. 2022. DOI: 10.1155/2022/4267930.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.